# SDR MASA97006

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42YV
- Make and model: Beech 1900D
- Aircraft serial: UE42
- System (JASC): 7603 · Power Lever
- Part: Power Lever Sw
- Part number: V31
- Condition: Out Of Adjust
- Location: Quadrant
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT 7587 - MTJ - LEFT ENGINE AUTOFEATHERED BRIEFLY ON DESCENT, LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED POWER LEVER SWITCHES.  (M)
